home
submit paper
guide for authors
contact us
register
search
archive
current issue
journal info
[
Home
] [
Archive
]
Main Menu
Home
Journal Information
About the Journal
Editorial Board
Aims& Scopes
Ethics in publishing articles in this journal
Journal News
Articles archive
All Issues
Current Issue
Browse by Authors
Browse by Keywords
For Authors
Call for Papers
Guide for Authors
Submission Form
Registration
Registration Information
Registration Form
Contact us
Contact Information
Contact us
Site Facilities
Site map
Search contents
FAQ
Top 10 contents
Inform to friends
Editorial Workflow
Search in website
Search the articles
Search the site
Advanced Search
Receive site information
Enter your Email in the following box to receive the site news and information.
Volume 4, Issue 1 (1-2014)
Back to browse issues page
Do Workers' Remittances Matter for the Egyptian Economy?
P. 1-26
M. Sayed Abou Elseoud
Abstract
(7122 Views)
|
Full-Text (PDF)
(4038 Downloads)
A new method for solving fully fuzzy linear Bilevel programming problems
P. 39-46
N. Safaei
,
M. Saraj
Abstract
(6858 Views)
|
Full-Text (PDF)
(3550 Downloads)
A note on‘‘A case study approach for developing a project performance evaluation system”
P. 47-50
A. Afsharinia
Abstract
(7469 Views)
|
Full-Text (PDF)
(2946 Downloads)
Evaluation of correlation between risk factors of breast tumors by Multi Nominal Logit Model
P. 51-60
M. Nasiri
,
S. Zojaji
,
F. Boroumand
,
B. Minaei-Bidgoli
,
F. Minaei-Bidgoli
Abstract
(7017 Views)
|
Full-Text (PDF)
(3126 Downloads)
Confidence interval for the two-parameter exponentiated Gumbel distribution based on record values
P. 61-68
M. Abdi
Abstract
(6860 Views)
|
Full-Text (PDF)
(3009 Downloads)
Malmquist productivity index in several time periods
P. 69-79
R. Eslami
,
M. Khoveyni
Abstract
(7170 Views)
|
Full-Text (PDF)
(3743 Downloads)
Analyzing System Reliability Using Fuzzy Weibull Lifetime Distribution
P. 81-90
E. Baloui Jamkhaneh
Abstract
(6891 Views)
|
Full-Text (PDF)
(3993 Downloads)
Optimization of solution Kadomtsev-Petviashvili equation by using hompotopy methods
P. 91-109
T. Allahviranloo
,
Sh. S. Behzadi
Abstract
(7361 Views)
|
Full-Text (PDF)
(3154 Downloads)
Back to browse issues page
Export as:
HTML
|
XML
|
RSS
Persian site map -
English site map
- Created in 0.06 seconds with 45 queries by YEKTAWEB 4700